# SDR DALA1013163262

- Difficulty date: June 14, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 35,254 hours, 15,850 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON CLEAT AT FR32 S40R-S42R. REPAIRED IAW SRM 51-44-11, SRM 51-42-11.
